# SDR CA990715018

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED A SMOKY ODOR FROM THE LAV/GALLEY AREA.  SMOKE DETECTED IN LAVATORY, DETECTOR WENT OFF SHORTLY AFTER.  THERE WAS A STRONG SMELL OF SMOKE WITH NO VISIBLE SIGNS OF SMOKE.   NO ABNORMALITIES FOUND.
